# SDR PNSA970311

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Fuel Jet Pump
- Part time: 15,199 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FUEL JET PUMP FAIL LIGHT CAME ON DURING CLIMB.  REPAIRED WIRE ON TRANSFER SELECT SWITCH.
